Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX

April 17, 2015Edwards County, Kinney County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2015, 4:14 PM CDT for Edwards County, Kinney County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 4:14 PM CDT (21:14 UTC)
Expired
Apr 17, 2015, 4:45 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Edwards County, TX, Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 48 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:53 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2878 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WUUS54 KEWX 172114
SVREWX
TXC137-271-172145-
/O.NEW.KEWX.SV.W.0022.150417T2114Z-150417T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 413 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  ALAMO VILLAGE...OR 16 MILES NORTH OF BRACKETTVILLE...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTH CENTRAL EDWARDS AND NORTHEASTERN KINNEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2989 10033 2978 10003 2975 10003 2941 10031
      2950 10049
TIME...MOT...LOC 2113Z 209DEG 26KT 2956 10037 

HAIL...1.75IN
WIND...70MPH
 
$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:39 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 17, 3:39 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT FRI APR 17 2015

.UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE
THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE
STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND
WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT...
GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA
COUNTIES UNTIL 10PM.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS
REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT
250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD
FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO
NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT
OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS
ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS
ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW
70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE
WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR.
CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM
WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE
STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD
FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER
THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS
AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE
ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1
TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING
CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL
POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A
WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE
THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT
STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC
HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE
WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE
HAIL AND DAMAGING WINDS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL
MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL
FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST
TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD.
RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE
WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  79  63  87  57 /  70  40  30  -   10
AUSTIN BERGSTROM INTL AIRPORT  64  79  61  87  55 /  70  40  30  -   10
NEW BRAUNFELS MUNI AIRPORT     65  79  61  87  57 /  70  40  30  -   10
BURNET MUNI AIRPORT            62  78  59  86  54 /  70  40  20  -   -
DEL RIO INTL AIRPORT           65  83  59  89  59 /  40  20  10   0  -
GEORGETOWN MUNI AIRPORT        64  78  62  86  54 /  70  40  20  -   10
HONDO MUNI AIRPORT             64  80  61  87  57 /  60  40  20  -   -
SAN MARCOS MUNI AIRPORT        64  78  61  86  57 /  80  40  30  -   10
LA GRANGE - FAYETTE REGIONAL   66  78  63  85  59 /  80  50  30  10  10
SAN ANTONIO INTL AIRPORT       66  80  63  87  59 /  70  40  20  -   10
STINSON MUNI AIRPORT           66  80  63  86  60 /  70  40  20  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
LAVACA...LEE.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 AM CDT FRI APR 17 2015

TXZ171>173-183>194-202>209-217>225-228-181200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1013 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO
TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY
DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES.
HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO
LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS
BETWEEN 1 PM AND 1 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN
ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.

In the hours before

Special weather statement, Apr 17, 3:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 PM CDT FRI APR 17 2015

TXZ202-172100-
KINNEY TX-
319 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAVERICK AND
SOUTHEASTERN KINNEY COUNTIES UNTIL 400 PM CDT...

AT 319 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SPOFFORD...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD AND ALAMO VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2917 10066 2948 10040 2929 10018 2908 10047
      2908 10056
TIME...MOT...LOC 2019Z 217DEG 21KT 2917 10055

MCO
Special weather statement, Apr 17, 3:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT FRI APR 17 2015

TXZ202-217-172115-
MAVERICK TX-KINNEY TX-
330 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAVERICK AND
SOUTHWESTERN KINNEY COUNTIES UNTIL 415 PM CDT...

AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUEMADO...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
QUEMADO AND NORMANDY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2891 10062 2890 10063 2892 10064 2892 10063
      2894 10065 2900 10065 2903 10066 2909 10067
      2911 10069 2913 10073 2919 10069 2910 10033
      2890 10060
TIME...MOT...LOC 2030Z 224DEG 17KT 2896 10070

MCO
Local storm report, Apr 17, 3:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       3 NW MEDINA             29.83N  99.29W
04/17/2015  M2.35 INCH       BANDERA            TX   COCORAHS

            2.35 INCHES OF RAIN IN 90 MINUTES

&&

EVENT NUMBER EWX1500171

CVP
Local storm report, Apr 17, 3:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HEAVY RAIN       9 WSW INGRAM            30.03N  99.38W
04/17/2015  M2.02 INCH       KERR               TX   COCORAHS

            RAINFALL IN 90 MINUTES

&&

EVENT NUMBER EWX1500172

CVP
Special weather statement, Apr 17, 3:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 PM CDT FRI APR 17 2015

TXZ187-189-204>206-172200-
KENDALL TX-BEXAR TX-MEDINA TX-BANDERA TX-COMAL TX-
356 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COMAL...NORTHEASTERN
MEDINA...SOUTHERN KENDALL...SOUTHEASTERN BANDERA AND NORTHWESTERN
BEXAR COUNTIES UNTIL 500 PM CDT...

AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NELSON
CITY TO NEAR LAKEHILLS...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH AND HEAVY RAIN WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...BOERNE...HELOTES...FAIR OAKS RANCH...BULVERDE...
HOLLYWOOD PARK...SHAVANO PARK...PIPE CREEK...GUADALUPE RIVER STATE
PARK...LEON SPRINGS...CROSS MOUNTAIN...TIMBERWOOD PARK...LAKEHILLS...
BERGHEIM...THE DOMINION...KREUTZBERG...BANDERA FALLS...CASTLE
HILLS...HILL COUNTRY VILLAGE AND GREY FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2996 9845 2950 9841 2954 9895 2976 9897
TIME...MOT...LOC 2055Z 270DEG 21KT 2981 9887 2960 9888

CP
Local storm report, Apr 17, 4:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       5 W POTEET              29.04N  98.66W
04/17/2015  M2.25 INCH       ATASCOSA           TX   COCORAHS

            RAINFALL OVER A 70 MINUTE PERIOD

&&

EVENT NUMBER EWX1500173

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:35 PM CDTSpecial Weather StatementEWXFayette40 min
Apr 16, 8:21 PM CDTAreal Flood AdvisoryEWXBastrop114 min
Apr 16, 8:49 PM CDTSpecial Weather StatementEWXBastrop41 min
Apr 16, 9:29 PM CDTSpecial Weather StatementEWXLee46 min
Apr 16, 10:20 PM CDTAreal Flood AdvisoryEWXBastrop, Lee55 min
Apr 17, 4:36 AM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more20 hr
Apr 17, 9:27 AM CDTSpecial Weather StatementEWXEdwards48 min
Apr 17, 9:51 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 9:54 AM CDTSpecial Weather StatementEWXEdwards36 min
Apr 17, 10:18 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 17, 10:51 AM CDTSpecial Weather StatementEWXEdwards39 min
Apr 17, 11:19 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 17, 11:29 AM CDTSpecial Weather StatementEWXEdwards31 min
Apr 17, 11:32 AM CDTSpecial Weather StatementEWXKimble43 min
Apr 17, 11:37 AM CDTSpecial Weather StatementEWXDimmit38 min
Apr 17, 11:43 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 12:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real37 min
Apr 17, 12:15 PM CDTSevere Thunderstorm WarningEWXEdwards45 min
Apr 17, 12:21 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Apr 17, 12:34 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Apr 17, 12:35 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
Apr 17, 12:42 PM CDTSpecial Weather StatementEWXKinney48 min
Apr 17, 12:47 PM CDTSpecial Weather StatementEWXKerr58 min
Apr 17, 12:53 PM CDTSpecial Weather StatementEWXMaverick37 min
Apr 17, 12:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde34 min
Apr 17, 12:59 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 17, 1:03 PM CDTSpecial Weather StatementEWXReal42 min
Apr 17, 1:16 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 1:23 PM CDTSpecial Weather StatementEWXDimmit52 min
Apr 17, 1:27 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde43 min
Apr 17, 1:28 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde43 min
Apr 17, 2:02 PM CDTAreal Flood AdvisoryEWXReal118 min
Apr 17, 2:21 PM CDTSpecial Weather StatementEWXKinney39 min
Apr 17, 2:31 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
Apr 17, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Apr 17, 2:57 PM CDTSpecial Weather StatementEWXAtascosa48 min
Apr 17, 3:08 PM CDTFlash Flood WarningEWXBandera, Kerr3 hr
Apr 17, 3:15 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 17, 3:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 3:30 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 17, 3:39 PM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 17, 3:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson45 min
Apr 17, 3:46 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick29 min
Apr 17, 3:56 PM CDTSpecial Weather StatementEWXKendall64 min
Apr 17, 4:01 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson3 hr
Apr 17, 4:06 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Comal, Kendall, Kerr3 hr
Apr 17, 4:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 4:20 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson55 min
Apr 17, 4:36 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 4:40 PM CDTSpecial Weather StatementEWXKendall65 min
Apr 17, 5:14 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca61 min
Apr 17, 5:43 PM CDTSpecial Weather StatementEWXDimmit47 min
Apr 17, 5:54 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala36 min
Apr 17, 6:06 PM CDTAreal Flood AdvisoryEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Apr 17, 6:14 PM CDTSpecial Weather StatementEWXFayette31 min
Apr 17, 6:44 PM CDTSpecial Weather StatementEWXKarnes31 min
Apr 17, 6:46 PM CDTSpecial Weather StatementEWXFrio44 min
Apr 17, 6:53 PM CDTSpecial Weather StatementEWXDeWitt22 min
Apr 17, 6:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.